| Model Number |
622299 |
| Medical Device Problem Code |
Suction Problem (2170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: event 3: detailed inquiry description: the bottles don't have vacuum.No injury reported.
Additional Manufacturer Narrative
Event 3 this report has been identified as b.Braun medical internal report number (b)(6).One used sample and 23 unused unopened samples were returned for evaluation.Ten of the samples were then subjected a negative pressure (vacuum) test.The results of the test noted that all tested samples were within specification.Based on the investigation, the samples are within manufacturing specification; therefore, the complaint is considered not confirmed.A review of manufacturing records was performed and indicated that there were no quality issues during the manufacturing of this lot related to the reported issue.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.